National NAIDOC Week 2022 Events

SUNDAY 3 JULY

9:00AM | GUIDED GARDEN WALK | CIRCLE OF SAND TOWN SQUARE | 30 MINS

Group taking guided tour of gardens at Ayers Rock Resort
Guided Garden Walks

Meet at the Circle of Sand at Town Square Lawn at 9am, or at the Circle of Sand at Desert Gardens at 4pm, where your Guide will show you around the Resort Gardens highlighting the seasonal local flora, highlighting bush foods, trees native to Australia and the medicines traditionally used.

Difficulty: Easy
Time of Day: Afternoon Morning

10:00AM | OPENING CEREMONY | TOWN SQUARE LAWNS

Official welcome and flag raising ceremony.

10:00AM & 10:30AM | BUSH YARNS | CIRCLE OF SAND TOWN SQUARE | 30 MINS

two men talking together
Bush Yarns

Listen to the stories of Aboriginal culture and tradition where you will be shown men’s weapons that were used for hunting or women’s tools and techniques to gather bush tucker in the central desert.

Difficulty: Easy
Time of Day: Afternoon Morning

10:30AM | ART TALK & TOUR | GALLERY OF CENTRAL AUSTRALIA (GOCA) | 30 MINS

Join us for a tour of GoCA where we exclusively celebrate the vibrancy, creativity and culture from the Central and Western Desert region. Learn about the origins of dot painting and be guided across traditional and modern Indigenous art as we shine a light on the artists through enriching discussions. Learn more about GoCA.

11:00AM | DIDGERIDOO WORKSHOP | TOWN SQUARE FOUNTAIN | 45 MINS

Didgeridoo being played by man in the outback
Didgeridoo Workshop

Listen to the enchanting sounds of the didgeridoo. Yidaki, the traditional Aboriginal term for the didgeridoo, was discovered in East Arnhem Land in the Northern Territory of Australia.

Difficulty: Easy
Time of Day: Afternoon Morning

1:00PM | BUSH FOOD EXPERIENCE | ARKANI THEATRE | 45 MINS

Bush Food Experience

Learn about Australian and local bush tucker and how for many centuries local Indigenous groups would hunt, gather and prepare these bush foods.

Difficulty: Easy
Time of Day: Afternoon

2:00PM | CAPTURING THE COSMOS | ARKANI THEATRE | 45 MINS

Uluru on a starry night
Capturing the Cosmos

This astronomy documentary reveals the current research and technologies about radio astronomy, dark energy and Australia’s role at the forefront of radio astronomy.

Difficulty: Easy
Time of Day: Sunset

2:30PM | ART TALK & TOUR | GALLERY OF CENTRAL AUSTRALIA (GOCA) | 30 MINS

Join us for a tour of GoCA where we exclusively celebrate the vibrancy, creativity and culture from the Central and Western Desert region. Learn about the origins of dot painting and be guided across traditional and modern Indigenous art as we shine a light on the artists through enriching discussions. Learn more about GoCA.

3:00PM & 3:30PM | BUSH YARNS | CIRCLE OF SAND DESERT GARDENS HOTEL | 30 MINS

two men talking together
Bush Yarns

Listen to the stories of Aboriginal culture and tradition where you will be shown men’s weapons that were used for hunting or women’s tools and techniques to gather bush tucker in the central desert.

Difficulty: Easy
Time of Day: Afternoon Morning

3:00PM | DIDGERIDOO WORKSHOP | TOWN SQUARE FOUNTAIN | 45 MINS

Didgeridoo being played by man in the outback
Didgeridoo Workshop

Listen to the enchanting sounds of the didgeridoo. Yidaki, the traditional Aboriginal term for the didgeridoo, was discovered in East Arnhem Land in the Northern Territory of Australia.

Difficulty: Easy
Time of Day: Afternoon Morning

4:00PM | GUIDED GARDEN WALK | CIRCLE OF SAND DESERT GARDENS HOTEL | 30 MINS

Group taking guided tour of gardens at Ayers Rock Resort
Guided Garden Walks

Meet at the Circle of Sand at Town Square Lawn at 9am, or at the Circle of Sand at Desert Gardens at 4pm, where your Guide will show you around the Resort Gardens highlighting the seasonal local flora, highlighting bush foods, trees native to Australia and the medicines traditionally used.

Difficulty: Easy
Time of Day: Afternoon Morning